MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number JAZZY ELITE 14
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The "date of event" was reported as occurring in (b)(6) of 2020.The device has not been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges customer was thrown from device when it cut out and stopped.
 
Event or Problem Description
Alleges customer was thrown from device when it cut out and stopped.
 
Additional Manufacturer Narrative
The alleged loss of power could not be duplicated.The device was equipped with a functioning lap belt.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
MDR Report Key12031448
Report Number2530130-2021-00062
Device Sequence Number1001132
Product Code ITI
UDI-Device Identifier00606509100076
UDI-Public00606509100076
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K092961
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY ELITE 14
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date09/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;